# SDR SWIA2019122747388

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 601R101562
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBD. OF R/H W.S. 148.019 FLAPGUIDE FITTING AT REAR SPAR DETENTED FROM - ALSO WORN FLAP GUIDE BEARING.   REMOVED DAMAGED GUIDE FITTING AND INSTALLED NEW FITTING P/N 601R10156-2 PO: T52766 AND FLAP CAM FOLLOWER AT R/H OUTBOARD FLAP W.S 148.019. REF. SRM.
